# SDR SIMA20150324003

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,610 hours, 7,526 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00603
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR DURING TAXI IN WHEN POWERING APU & THE BLEEDS SWITCH OVER TO APU.  ODOR IS SIMILAR TO HOT ELEC EQUIP OR HOT DRYER VENT.  R & R NR 1 RECIRCULATION FAN.  PERFORMED OPS CHECK OF AIR CONDITIONING SYS WITH APU RUNNING IAW AMM 21-51-00.  NO FAULTS NOTED & NO ODORS NOTED.
